# SDR ASAA2024012849221

- Difficulty date: January 28, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5358541820201
- Condition: Corroded
- Location: Frm 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM A659:APU UNDER EXHAUST ACCESS FAIRING AT FRAME #86 LH LOWER SIDE FOUND WITH SIGN OF CORROSION AT 7 OCLOCK POS. GROUNDED - YES. CUT OUT CORRODED SECTION OF FRAME 5.375"L X 2.0"W. FABRICATED, LOCATED, AND DRILLED REPAIR PARTS. ALODINED, PRIMED, AND PAINTED REPAIR PARTS. INSTALLED REPAIR PARTS IAW A320 SRM 53-51-12-300-001 FRAME 86 REPAIR REV.147 DATED 11/01/2023. THIS IS A CATEGORY A REPAIR.
